Skip to main content
Log in

Über eine Ungleichung für die Oberfläche und den Umkugelradius eines konvexen Polyeders

  • Published:
Archiv der Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literaturverzeichnis

  1. L. Fejes Tóth, Extremum properties of the regular polyhedra. Canad. J. Math.2, 22–31 (1950).

    Google Scholar 

  2. L.Fejes Tóth, Lagerungen in der Ebene, auf der Kugel und im Raum. Berlin-Heidelberg. New York 1953, 2. Aufl. 1972.

  3. L. Fejes Tóth, Reguläre Figuren. Budapest: Akadémiai Kiadó 1965.

    Google Scholar 

  4. A. Florian, Eine Ungleichung über konvexe Polyeder. Monatsh. Math.60, 130–156 (1956).

    Google Scholar 

  5. A. Florian, Ungleichungen über konvexe Polyeder. Monatsh. Math.60, 288–297 (1956).

    Google Scholar 

  6. A. Florian, Eine Extremaleigenschaft der regulären Dreikantpolyeder. Monatsh. Math.70, 309–314 (1966).

    Google Scholar 

  7. A.Florian und J.Linhart, Kantenkrümmung und Inkugelradius konvexer Polyeder. Erscheint demnächst.

  8. B.Grünbaum, Convex Polytopes. London-New York-Sydney 1967.

  9. J. Linhart, Kantenkrümmung und Umkugelradius konvexer Polyeder. Acta Math. Acad. Sci. Hung.34, 1–2 (1979).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Linhart, J. Über eine Ungleichung für die Oberfläche und den Umkugelradius eines konvexen Polyeders. Arch. Math 39, 278–284 (1982). https://doi.org/10.1007/BF01899536

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01899536

Navigation